# SDR FDEA201508062491

- Difficulty date: August 6, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 826 hours, 26,762 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Part time: 30,898 hours, 9,620 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AS WE WERE BLOCKING IN, RECEIVED MOMENTARY CABIN SMOKE TWICE, THEN WENT AWAY.  REMOVED & INSTALLED SERVICEABLE MISCELLANEOUS SYSTEMS CONTROLLER.  OPERATIONAL CHECKED GOOD.  PERFORMED LOWER CARGO SMOKE DETECTOR ADJUSTMENT TEST, ALL NORMAL.  PERFORMED MAIN CARGO SMOKE DETECTOR ADJUSTMENT TEST, NO DEFECTS NOTED.  PERFORMED A TEST OF THE MAIN & LOWER CARGO SMOKE DETECTORS, OPERATIONS CHECKED OK.
